Differential Subordination Results for Certain Integrodifferential Operator and Its Applications
M. A. Kutbi and
A. A. Attiya
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
We introduce an integrodifferential operator ( ) which plays an important role in the Geometric Function Theory . Some theorems in differential subordination for ( ) are used. Applications in Analytic Number Theory are also obtained which give new results for Hurwitz-Lerch Zeta function and Polylogarithmic function.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/638234.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/638234.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:638234
DOI: 10.1155/2012/638234
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().